# SDR SWAA2024010437690

- Difficulty date: January 3, 2024
- Submitted: January 4, 2024
- Operation: Air carrier
- Aircraft: N8850Q
- Make and model: Boeing 737-8
- Aircraft serial: 67498
- Aircraft time: 2,780 hours, 1,605 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY SERVICE DOOR SLIDE GIRT BAR DIFFICULT TO LATCH IN DISARM.<[01] REMOVED FWD SERVICE DOOR SLIDE AND REPACKED AND ADJUSTED PER MT 825-PRD-01-01.
